# SDR ASAA2012061392346

- Difficulty date: June 1, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 16,311 hours, 5,202 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 6899
- Condition: Failed
- Location: Precooler
- Part time: 36,267 hours, 15,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB OUT, LEFT DUCT PRESSURE READS 43 AND RIGHT DUCT PRESSURE READS 20. DURING CRUISE, FL 370 BOTH READ 43.  BOTH PACKS AUTO, BOTH BLEEDS ON, ANTI-ICE OFF.  ACCOMPLISHED T/C NG-36WC-00001 FOUND PRECOOLER CONTROL VALVE FAILED. REMOVED AND REPLACED PRECOOLER CONTROL VALVE IAW MM 36-12-02-000-801 AND 36-12-02-400-801. ACCOMPLISHED BLEED AIR OPS TEST & REPAIR CONFIRMATION REF MM 36-11-00-710-801 & FIM 36-10-00-810-807.  NO DUCT SPLIT NOTED - DUCT PRESSURE WITHIN CHART LIMIT.
